# SDR FDEA202405270824

- Difficulty date: May 27, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Part number: A57960300003
- Part serial: FH1137
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK (10MM) WAS FOUND AT R/H WING CENTER FLAP RIB20 AFT AREA OF TOP SURFACE RIB FLANGE ACCOMPLISHED THE FLANGE REPAIR AT RIB20 S-2.7~2.8 AND DOUBLER REPAIR AT RIB19-20 S2.1R, RT CENTER FLAP IAW EA T6-5750-T0379321 P1, REPAIR CLASSIFIED AS MAJOR CAT.A PER GMM 6-2-100.
